# SDR SWAA2014050727772

- Difficulty date: May 5, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 80,543 hours, 66,349 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W1160901
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WIRE BROKEN CONNECTOR, BS 332 & LBL 7.  R & R WIRE IAW SWPM & MM.
